# SDR IPXA2014063083442

- Difficulty date: June 21, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 57,064 hours, 9,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING L/E BEADED DOUBLER CRACKED ABOVE FUELING STATION BETWEEN XOS 625 AND XOS 629.  ACCOMPLISHED REPAIR ON RT WING L/E INNER DOUBLER BETWEEN STA XOS 625-629 IAW SRM 57-40-02, REPAIR 15, FIGURE 206, TYPE H, TEMPORARY REPAIR.
